Projection scheme for stochastic differential equations with convex constraints release_xxd7rmfe3bbjrckxd43ga35f6m

by Roger Pettersson

Published in Stochastic Processes and their Applications by Elsevier BV.

Volume 88p125-134 (2000)

Archived Files and Locations

application/pdf  102.0 kB
file_mjpuvwhymfc55gfukbttlv73aq
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2000
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0304-4149
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: ab44b4d1-bf91-4311-875e-88b303cdc428
API URL: JSON